Former Pfizer VP Connects Athletes’ Death and Injuries to Jab

[wpadcenter_ad id=76912 align='center']

Athletes’ Heart Injuries

Former Pfizer Vice President sounds the alarm on the wake of top athletes’ injuries and deaths due to cardiac issues.

Across the world, dozens of reports surface from different news outlets about athletes who suddenly collapse in-game due to cardiac arrests. What’s more is that these athletes are young, healthy, and have bright careers ahead of them.

Dr. Michael Yeadon shares his insights as to why this is happening and how it may be connected to the Covid-19 jab. Yeadon is the former Chief Science Officer at Pfizer with the rank of Vice President. He worked for 32 years in the industry researching and developing pharmaceutical drugs. He is of British nationality and is now retired.

[wpadcenter_ad id=76893 align=’none’]

[wpadcenter_ad id=76893 align=’none’]

Following the Science

Dr. Yeadon had been vocal of his criticism of leading medical institutions and advisory groups about their pandemic response.

As early as April this year, he was already aware that Big Pharma was manufacturing ‘top up’ vaccines and their plans to implement these with no clinical trials at all.

He also warned pregnant women about taking the vaccine, saying it may lead to infertility. He is also against vaccine mandates and attributed these to false assumptions about the virus.

Spike Proteins

In this recent podcast guesting with John Henry-Weston, he warned about the danger of spike proteins.  “These vaccines induce the body to manufacture unregulated amounts of virus spike protein. Not only are the amounts uncontrolled in any way, we also have no idea, in any individual, WHERE in the body this dangerous protein is made.”

“I surmise that all these sports people are being injured & killed by the COVID-19 vaccines. Young people are NOT at risk from this virus & also are poor at passing it on. There is therefore NO REASON why these people have been vaccinated, and it’s pressure from their clubs & leagues that’s made them comply.”

All the cases have been shared in the Telegram Channel of Dr. Yeadon and have been compiled in a LifeSite article here. Mainstream media news sites have reported these news as well.

Reactions to Jab-related Heart Issues

The FDA acknowledges that they predict more hospitalizations from myocarditis resulting from #COVID19 vaccines in 5-11 year olds than from COVID itself. Then they conclude that the shots "may still outweigh the risks". Think about that. #FactsNotFear https://drive.google.com/file/d/15_UnnsR8rO2UhomLy8CO4KH-eCy6IieW/view?usp=sharing

Kelly Victory MD

The incidence of myocarditis is increased after the receipt of the #COVIDVaccine (Pfizer-BioNTech), particularly after the second dose among young male recipients: https://nejm.org/doi/10.1056/NEJMoa2109730?url_ver=Z39.88-2003&rfr_id=ori:rid:crossref.org&rfr_dat=cr_pub%20%200pubmed New study based on data from Israel.

Dr. John B.

Dr.Peter McCullough (MD,MPH), Consultant Cardiologist, Confirmes that " Now ,there's pre- clinical studies suggesting that lipid Nanoparticles go right into the heart.The heart expresses the spike protein on its cells and the immune system attacks the heart >>Fatal Myocarditis.

S. Khalil

[wpadcenter_ad id=76893 align=’none’]

[wpadcenter_ad id=76893 align=’none’]

For up to date news, from The New York Banner, make sure to subscribe to our newsletter.